# SDR 2017FA0000359

- Difficulty date: April 19, 2017
- Submitted: August 7, 2017
- Operation: General aviation
- Engine: Lyc IO360A1A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pushrod
- Part number: 15F1995730
- Condition: Lack Of Lube
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PUSHROD END SEVERELY DAMAGED SEEN ON EVERY PUSHROD ON THE ENGINE.  BELIEVE TO BE DUE TO LACK OF LUBRICATION, MAY CAUSE POWER LOSS OR FAILURE, FOUND ON ALMOST EVERY ROLLER ENGINE DURING OVERHAUL.
